# SDR UALA2010021600598

- Difficulty date: February 13, 2010
- Submitted: February 18, 2010
- Operation: Air carrier
- Aircraft: N221UA
- Make and model: Boeing 777222
- Aircraft serial: 30552
- Aircraft time: 35,549 hours, 4,500 cycles
- Engine: Pwa PW40903
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 8102044
- Part serial: 856
- Condition: Faulty
- Location: Acm
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FCV-L STATUS MSG.  REPLACED FCV-L UPPER AND OPS CHK NORMAL.
